Volume 17, issue 4 (2013)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 26
Issue 3, 937–1434
Issue 2, 477–936
Issue 1, 1–476

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Local smoothing results for the Ricci flow in dimensions two and three

Miles Simon

Geometry & Topology 17 (2013) 2263–2287
Bibliography
1 E Calabi, An extension of E Hopf's maximum principle with an application to Riemannian geometry, Duke Math. J. 25 (1958) 45 MR0092069
2 H D Cao, S C Chu, B Chow, S T Yau, Collected papers on Ricci flow, Series in Geometry and Topology 37, International Press (2003) MR2145154
3 A Chau, L F Tam, C Yu, Pseudolocality for the Ricci flow and applications, Canad. J. Math. 63 (2011) 55 MR2779131
4 B L Chen, Strong uniqueness of the Ricci flow, J. Differential Geom. 82 (2009) 363 MR2520796
5 B L Chen, G Xu, Z Zhang, Local pinching estimates in $3$–dim Ricci flow arXiv:1206.1814
6 B Chow, S C Chu, D Glickenstein, C Guenther, J Isenberg, T Ivey, D Knopf, P Lu, F Luo, L Ni, The Ricci flow: techniques and applications, Part III: Geometric-analytic aspects, Math. Surveys and Monographs 163, Amer. Math. Soc. (2010) MR2604955
7 R S Hamilton, Four manifolds with positive curvature operator, J. Differential Geom. 24 (1986) 153 MR862046
8 R S Hamilton, A compactness property for solutions of the Ricci flow, Amer. J. Math. 117 (1995) 545 MR1333936
9 R S Hamilton, The formation of singularities in the Ricci flow, from: "Surveys in differential geometry" (editor S T Yau), Int. Press, Cambridge, MA (1995) 7 MR1375255
10 B Kleiner, J Lott, Notes on Perelman's papers, Geom. Topol. 12 (2008) 2587 MR2460872
11 P Lu, A local curvature bound in Ricci flow, Geom. Topol. 14 (2010) 1095 MR2629901
12 G Perelman, The entropy formula for the Ricci flow and its geometric applications (2002) arXiv:math/0211159
13 F Schulze, M Simon, Expanding solitons with non-negative curvature operator coming out of cones arXiv:1008.1408
14 M Simon, Ricci flow of almost non-negatively curved three manifolds, J. Reine Angew. Math. 630 (2009) 177 MR2526789
15 M Simon, Ricci flow of non-collapsed three manifolds whose Ricci curvature is bounded from below, J. Reine Angew. Math. 662 (2012) 59 MR2876261
16 Y Wang, Pseudolocality of the Ricci flow under integral bound of curvature, J. Geom. Anal. 23 (2013) 1 MR3010270